Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1829-1830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a18,
author = {S. P. Balandin},
title = {Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium},
journal = {Differencialʹnye uravneni\^a},
pages = {1829--1830},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a18/}
}
TY - JOUR AU - S. P. Balandin TI - Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium JO - Differencialʹnye uravneniâ PY - 1992 SP - 1829 EP - 1830 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a18/ LA - ru ID - DE_1992_28_10_a18 ER -
%0 Journal Article %A S. P. Balandin %T Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium %J Differencialʹnye uravneniâ %D 1992 %P 1829-1830 %V 28 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1992_28_10_a18/ %G ru %F DE_1992_28_10_a18
S. P. Balandin. Analysis of singularities, and special solutions of equations of the dynamics of short pulses in a dispersive nonlinear medium. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1829-1830. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a18/